# SDR CVGA20190916001

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N525B
- Make and model: Cessna 525B
- Aircraft serial: 525B0010
- Aircraft time: 3,716 hours, 2,771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BAGGAGE SMOKE ANNUNCIATOR IN FLIGHT. MAINTENANCE FOUND BLEED LEAK TO BE CAUSING THE CARGO BAY SMOKE DETECTOR MESSAGE.
